Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6696 Publications

2004 | Journal Article | IST-REx-ID: 2741
Erdös L, Solovej J. 2004. Uniform Lieb-Thirring inequality for the three-dimensional Pauli operator with a strong non-homogeneous magnetic field. Annales Henri Poincare. 5(4), 671–741.
View | DOI

2004 | Journal Article | IST-REx-ID: 2742
Elgart A, Erdös L, Schlein B, Yau H. 2004. Nonlinear Hartree equation as the mean field limit of weakly coupled fermions. Journal de Mathématiques Pures et Appliquées. 83(10), 1241–1273.
View | DOI

2004 | Journal Article | IST-REx-ID: 2786
Hof B, Van Doorne C, Westerweel J, Nieuwstadt F, Faisst H, Eckhardt B, Wedin H, Kersweli R, Waleffe F. 2004. Experimental observation of nonlinear traveling waves in turbulent pipe flow. Science. 305(5690), 1594–1598.
View | DOI

2004 | Journal Article | IST-REx-ID: 2787
Hof B, Juel A, Zhao L, Henry D, Ben Hadid H, Mullin T. 2004. On the onset of oscillatory convection in molten gallium. Journal of Fluid Mechanics. 515, 391–413.
View | DOI

2004 | Journal Article | IST-REx-ID: 8517
Dolgopyat D, Kaloshin V, Koralov L. 2004. A limit shape theorem for periodic stochastic dispersion. Communications on Pure and Applied Mathematics. 57(9), 1127–1158.
View | DOI


Filter Publications